# SDR JJBA20120930002

- Difficulty date: September 30, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 30,359 hours, 41,746 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1896
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW REPORTED THAT THE NR 2 HYD PRESSURE AND QUANTITY FELL TO 0 AT ACCELERATION HEIGHT.  THE CREW RETURNED TO THE FIELD SHUTDOWN THE ENGINES AND THE ACFT WAS TOWED BACK TO THE GATE.  THE GROUND MX CREW FOUND A HYD CHECK VALVE LEAKING.  THEY R & R THE CHECK VALVE.  AN OPS AND LEAK CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
